# SDR USAA050742

- Difficulty date: June 8, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N526AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23861
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 1 INCH, NR 2 PYLON LEADING EDGE SKIN.  TRIMMED OUT DAMAGE FABRICATED AND INSTALLED FILLER AND DOUBLER.  (M)
